# SDR AALA20030512

- Difficulty date: April 30, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N216AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49167
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHT AT SEAT 12D INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT PIGTAIL AT SEAT 9D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
